# SDR DALA2025041702997

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913264) LOCATED DENT & GOUGE AT FUSELAGE SKIN FWD CARGO DOOR AFT CUTOUT. ACCOMPLISHED EXTERNAL SKIN REPAIR AT R/H SIDE FUSELAGE SKIN AFT OF FWD CARGO DOOR CUTOUT AS REQUIRED IAW B 737 SRM 53-00-01-2R REPAIR 24.
